MathSciNet Relay Station
MathSciNet bibliographic data
MR231009 (37 #6566) 34.75
Levinger, B. W. A folk theorem in functional differential equations. J. Differential Equations 4 1968 612–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement